DOI 10.1016/j.transproceed.2010.03.083
A rare case of colic thrombotic microangiopathy in renal transplantation.
Аннотация
INTRODUCTION
We report a case of thrombotic microangiopathy (TM) in patient with UC and kidney transplantation.
CASE REPORT: A 59-year-old Caucasian may with a renal transplant, with atrial fibrillation and ulcerative colitis (UC), was referred for asthenia, fever (38 degrees C), anemia, colicky pain, and bloody diarrhea. The maintenance therapy consisted of CSA, sodium mycophenolate, steroids, ticlopidine, and mesalazine. Laboratory data, colonscopy, and colic mucosal biopsy revealed de novo colic TM. We administered antibiotics and antishock therapy, reducing CSA, withdrawing ticlopedine and maintaining mesalazine with the resolution of the problem.
CONCLUSION
Posttransplantation TM is an uncommon but severe complication of kidney transplantation associated with reduced graft survival and a high risk for death. Only an early, accurate diagnosis with optimal treatment permits resolution of the problem.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.